# SDR CA101105005

- Difficulty date: October 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 5,944 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 0617020100
- Condition: Damaged
- Location: Engine Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE END OF JET TUBE NOZZLE CONTACTED THE M/R BLADE DURING GROUND RUN WITH THE ENGINE COWL OPEN IN THE FIRST/LOWEST POSITION.  KIT NR 0617-71-03 INSTALLED IAW SB 0617-71-00 .03 0 TO REPLACE ECL SAND FILTER.  WITH THE COWLING OPEN, IN THE FIRST POSITION, THERE IS A 6.5 INCH CLEARANCE FROM TIPS OF THE JET TUBE NOZZLES TO THE BOTTOM SKIN OF THE BLADE (ONE BLADE DIRECTLY OVER THE COWL).  UPON THE 3RD OR 4TH GROUND RUN OF THE 2ND DAY IT WAS NOTED BY AN ENGINEER OBSERVING FROM THE HANGAR THAT THE COWL WAS VIBRATING MORE THAN USUAL.  THE LEFT UPPER TRANSMISSION COWL WAS REMOVED FOR THE GROUND RUN.  THERE APPEARED TO BE NO MOVEMENT IN THE FIRE WALL.  AFTER SHUT DOWN IT WAS NOTED THAT THE UPPER TIPS OF THE JET TUBE NOZZLES OF THE FILTER HAD LIGHTLY CONTACTED THE BOTTOM SKINS OF ALL 3 BLADES.  THE PAINT WAS WORN DOWN JUST TO THE FIBERGLASS.  THE FIBERGLASS STRANDS WERE UNTOUCHED AND THERE WERE NO BROKEN FIBERS.  THE BLADES HAD NO DEBONDING WHAT SO EVER.  THE BLADES WERE REFINISHED IN THE LOCAL AREA AS PER THE MRR.  THE AIRCRAFT WAS GROUND RUN SEVERAL TIME AFTER WITH NO FURTHER INCIDENT.
